Help me on drug overdoseDear drs.,
I had taken acid phosQ two years earlier in overdose and hears songs everytime.I either does over masturbation and over stress on my studying job. I cannot remember anything and i cannot either meditate due to the sound. I either met the ENT doctor and found everything in my ear allright.
PLEASE HELP ME!!!!!
om_satya on 2008-12-22
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.